# SDR YENA202304280454

- Difficulty date: April 24, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 69,922 hours, 25,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120501
- Part serial: 00211
- Condition: Failed
- Location: Lavatory
- Part time: 6,717 hours, 2,459 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 253, FLL-SJU. LAV B SMOKE DETECTOR GIVES FALSE ALERT AT ECAM SEVERAL TIMES DURING FLIGHT APPROXIMATELY EVERY 20- 30 MINUTES IT GOES OFF TWICE; REM REP LAV B SMOKE DETECTOR PER AMM 26-17-15. NO DEFECTS NOTED
